MathSciNet Relay Station
MathSciNet bibliographic data
MR294126 02F30
Cooper, S. B. Degrees of unsolvability complementary between recursively enumerable degrees. I. Ann. Math. Logic 4 (1972), 31–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement